MY STORY : Hi. I am 28, height - 177cms, weight - 83kgs. On my friend's recommendation I started taking Hygetropin for fat loss. I weight train 3 times a week, so 2IU on the days I work out. I started at 83kgs and in no time lost 2 kgs and hit 81. I was hovering around that weight for that time.
This course of HGH dosing went about for 2 months (3 times/ week - 2UI per dose). Though I kept working out, because of travel and diet I dint lose further and kept hovering at the 81.XX weight mark.
SUDDEN WEIGHT GAIN : Suddenly, my weight started shooting and hit 82.XX then 83.XX and 84.XX and almost hit 85 in a span of 10 days. I started panicking. Despite me dieting and increase my cardio and workout I did not lose weight. I struck to me that it could by hypothyroidism as this gain was too sudden and too persistent. I got a blood test done and result showed what I anticipated. My T4 & T3 levels have drastically fallen.
CORRECTION METHODS : I started taking T3 (Cytomel) tablets. My dosage started with 25mcg a day and hit 75mcg in a week's time. I noticed my weight instantly dropped back to 84kgs in 2 days time. Could also feel the effect of the medicine with bowel moments throughout the day. With a little more effort I lost some more and reached 83Kgs. But the problem is I have hit a plateau. I'm not able to reach my old weight of 81Kgs despite decent efforts.
HGH & T4 CONNECTION : I have done some research online and founds of that GH coverts the T4 into T3. Hence when the T3 is higher, we lose fat. But once the body depletes the T4 available, the levels of T3 & T4 fall drastically, which leads to hypothyroidism, which happened in my case.
CORRECT HGH CYCLE : I need some guidance on how do I use GH without the long term side-effects. I did not have any knowledge and relied on friends at the gym & internet forums. I primarily want to use it for fat-loss over building muscle as I have a endomorphic body which tends to gain muscle and fat quickly. How do I go on a GH cycle and how to make sure I dont end up with hypothyroidism again.